# SDR DALA2018012700471

- Difficulty date: January 26, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 58,694 hours, 23,013 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE ON THE FLIGHT DATA RECORDER RECEPTACLE AT BS 280, STRINGER 11L.  THE ATTACH ANGLE WAS REPLACED IAW SRM 51-40-02,  AND DWG 232A1623, REV ORIGINAL.
